# SDR HALA2019081320340

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 39,235 hours, 5,079 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 10461
- Condition: Leaking
- Location: Hyd System
- Part time: 8,075 hours, 1,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON PDC NBR 1 ENG GREEN (AFT) EDP LEAKING FROM OULET// REMOVED AND REPLACED #1 ENG GREEN SYS ENGINE DRIVEN PUMP PER A330 AMM 29-11-51.  CK NML.  NO LEAKS NOTED
